# SDR R61A201406280797

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 DOOR DAMPENER IS CORRODED.  MX R & R L2 DOOR DAMPENER  IAW AMM 52-12-27, PN SP-21619A DAMPENER.
